# SDR SIMA201120802

- Difficulty date: July 27, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 18,943 hours, 16,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2712 DURING PREFLIGHT INSPECTION FOUND THE RIGHT WING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 5 AC/DC INVERTER IAW EMB 145 AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
